# SDR ASAA0843210

- Difficulty date: July 3, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 35,061 hours, 19,170 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 54C323945
- Condition: Cracked
- Location: Bs 601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LT FUSELAGE FRAME AT STA 601 DIRECTLY ABOVE THE CENTER WING REPAIRED IAW EA 5310 02804.  PERFORM 1 STAGE DTA INSPECTION REQUIREMENTS WITHIN 12 MONTH FROM JUL 11 2008.
